# SDR FDEA201409302870

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC60391
- Part serial: LTV46609
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR TE UPPER SURFACE HAS DENT.  EVALUATED DENT FOUND TO BE OUT OF LIMITS IAW SRM 55-10-00 VOL 1 FIG 8 L = 2 INCHES, W = 4 INCHES.  FABRICATED DOUBLER & FILLER IAW SRM 55-10-00 FIG 8 PG 15.  INSTALLED FASTENERS IAW SRM 51-36-01.  REPAIRED LT INBD ELEVATOR IAW SRM 55-10-00 FIG 8 VOL 1.  MAJOR REPAIR.
